# SDR CALA2015061893988

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 71,109 hours, 26,457 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Faulty
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER CALL LIGHTS INTERMITTENTLY COME ON WITHOUT BEING SELECTED.  CONFIRMED ERRATIC EMER CALL LIGHTS FLASHING AT VARIOUS TIMES.  R & R CIDS DIRECTOR NR 1.  OPERATIONS CHECKED GOOD.
